Solpadeine Plus (Codeine/Paracetamol) - 16 Soluble Tablets

Brand: Solpadeine
Out of stock
Solpadeine Plus (Codeine/Paracetamol) - 16 Soluble Tablets
  • Solpadeine Plus (Codeine/Paracetamol) - 16 Soluble Tablets

Solpadeine Plus (Codeine/Paracetamol) - 16 Soluble Tablets

Brand: Solpadeine
Out of stock

This item is currently out of stock.

This is a Pharmacy Medicine, therefore you'll need to answer a few short questions so our Pharmacist can ensure this product is right for you.
Opioids have a serious risk of addiction, especially with long-term use. For 3 days use only. Always read the label.

Product details

What are Solpadeine Plus (Codeine/Paracetamol) Tablets

Solpadeine Plus Soluble Tablets can be used in patients over 12 years of age for the short-term relief of moderate pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone. They can be used for migraines, headache, dental pain, period pain, strains & sprains, backache, rheumatic pain and sciatica. The tablets contain three active ingredients; paracetamol, codeine and caffeine. Codeine belongs to a group of medicines called opioid analgesics which act to relieve pain.Paracetamol is another analgesic to relieve pain. Caffeine acts to further help the effectiveness of paracetamol.

How to take Solpadeine Plus (Codeine/Paracetamol) Tablets

Adults: 

  • Take 2 tablets dissolved in a full glass of water (200ml), every 4-6 hours as needed.
  • Do not take more frequently than every 4 hours.
  • Do not take more than 8 tablets in 24 hours.

Children aged 16 – 18 years:

  • Take 1-2 tablets dissolved in a full glass of water (200ml), every 6 hours as needed.
  • Do not take more frequently than every 6 hours.
  • Do not take more than 8 tablets in 24 hours.

Children aged 12 – 15 years:

  • Take 1 tablet dissolved in a full glass of water (200ml), every 6 hours as needed.
  • Do not take more frequently than every 6 hours.
  • Do not take more than 4 tablets in 24 hours.

What do Solpadeine Plus (Codeine/Paracetamol) Tablets contain

Active ingredients Each effervescent tablet contains Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg and Caffeine 30 mg.

Other ingredients Sodium bicarbonate, sorbitol powder (E 420), saccharin sodium, sodium lauryl sulfate, citric acid, sodium carbonate, polyvinylpyrrolidone and silicone fluid.

Delivery options

UK Shipping:

Standard Shipping: £2.89
Free Shipping: Available on orders over £40.

Europe Shipping:

Standard Shipping: £9.99

Rest of the World (ROW) Shipping:

Standard Shipping: £19.99

Please note:

  • Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
  • Ensure you select the appropriate shipping option at checkout.
  • Delivery times may vary based on the destination.
  • For more information, see our delivery information or view our returns policy.

Mrs S Varndell

This is the my purchase and I'm pleased to say I am totally satisfied with the professional way I was treated. I would highly recommend.

Example Blocks Image
  • MHRA

    UK registered pharmacy

    The MHRA regulates medicines and medical devices in the UK.

  • MHRA

    GPhC regulated pharmacy

    The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.

  • MHRA

    PCI DSS Compliant

    PCI DSS is an information security standard for organisations that handle credit card payments.

  • MHRA

    ICO registered website

    The UK's independent authority set up to uphold information rights in the public interest.